IEEE - Institute of Electrical and Electronics Engineers, Inc. - The Simple Deterministic Equivalents of Fuzzy Random Inequality Based on Chance Measure

2010 Third International Joint Conference on Computational Sciences and Optimization (CSO)

Author(s): Hui Wang ; Hongtao Zhang ; Zhixiang Yin
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 2010
Conference Location: Huangshan, Anhui, China, China
Conference Date: 28 May 2010
Volume: 1
Page(s): 186 - 190
ISBN (Electronic): 978-1-4244-6813-3
ISBN (Paper): 978-1-4244-6812-6
DOI: 10.1109/CSO.2010.224
Regular:

Many optimal fuzzy random decision making problems often involve fuzzy random inequalities in the constraints, which makes the process of optimization's solution more complicatedly. How to... View More

Advertisement